# SDR 2007UALA01347

- Difficulty date: April 28, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL BASE WIRE AT STA 1600 DAMAGED.  REPLACED DAMAGED WIRE.
